MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP DI POLYAXL SCRW 7 X 45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH EXP DI POLYAXL SCRW 7 X 45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 179722745
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procodes: kwp, kwq, mnh, mni, osh.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2020, an expedium dual innie screw was determined to be defective and twisted.A new screw had to be used in order to place the rod.Procedure was completed successfully with a thirty (30) minute delay.Patient status was good.This report is for an expedium polyaxial screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected date of manufacture device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device history record (dhr) of product code: 179722745, lot: 242373, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on may 8, 2019.Visual inspection: the exp di polyaxl scrw 7 x 45mm was received at us customer quality (cq).Visual inspection of the complaint device showed the saddle was twisted inside the tulip head.Based on the orientation, a rod would not fit inside.Dimensional inspection: a dimensional inspection was not performed as it was not relevant to the complaint condition.Document / specification review: current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the saddle was twisted inside the tulip head.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and / or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXP DI POLYAXL SCRW 7 X 45MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10164940
Report Number1526439-2020-01204
Device Sequence Number3610920
Product Code NKB
UDI-Device Identifier10705034070803
UDI-Public(01)10705034070803
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179722745
Device Catalogue Number179722745
Device Lot Number242373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer08/05/2020
08/20/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date08/10/2020
08/24/2020
Patient Sequence Number1